Alert archive / Illinois / Frost Advisories in 2012

Frost Advisory 2, NWS Chicago, IL

September 22, 201216 counties in Illinois; Lake County, Newton County, Indiana

NWS Chicago, IL issued this frost advisory at Sep 22, 2012, 5:35 PM CDT for 16 counties in Illinois; Lake County, Newton County, Indiana. It took effect at Sep 23, 2012, 3:00 AM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Sep 22, 2012, 5:35 PM CDT (22:35 UTC)
In effect from
Sep 23, 2012, 3:00 AM CDT
Expired
Sep 23, 2012, 8:00 AM CDT
In force
5 hr
Issued by
NWS Chicago, IL

Counties Boone County, IL, DeKalb County, IL, DuPage County, IL, Ford County, IL, Grundy County, IL, Iroquois County, IL, Kane County, IL, Kankakee County, IL, Kendall County, IL, Lake County, IL, LaSalle County, IL, Lee County, IL, Livingston County, IL, McHenry County, IL, Ogle County, IL, Winnebago County, IL, Lake County, IN, Newton County, IN

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.6 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2012-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 23 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2012-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
23 J/kg
Mixed-layer CIN
-131 J/kg
Mixed-layer LCL
1266 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
165 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

534 
WWUS73 KLOT 222235
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
535 PM CDT SAT SEP 22 2012

ILZ003-008-010-019-032-230645-
/O.NEW.KLOT.FR.Y.0002.120923T0800Z-120923T1300Z/
WINNEBAGO-OGLE-LEE-LA SALLE-LIVINGSTON-
INCLUDING THE CITIES OF...ROCKFORD...OREGON...DIXON...OTTAWA...
PONTIAC
535 PM CDT SAT SEP 22 2012

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY. 

* TEMPERATURE...LOW TO MID 30S EXPECTED AFTER MIDNIGHT.

* IMPACTS...SENSITIVE PLANTS MAY BE DAMAGED OR KILLED IF LEFT
  UNPROTECTED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

RODRIGUEZ
3 follow-up statements
544 
WWUS73 KLOT 230148
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
848 PM CDT SAT SEP 22 2012

ILZ004>006-011>014-020>023-033-039-INZ001-010-231000-
/O.EXA.KLOT.FR.Y.0002.120923T0800Z-120923T1300Z/
BOONE-MCHENRY-LAKE IL-DE KALB-KANE-DUPAGE-COOK-KENDALL-GRUNDY-
WILL-KANKAKEE-IROQUOIS-FORD-LAKE IN-NEWTON-
INCLUDING THE CITIES OF...BELVIDERE...WOODSTOCK...WAUKEGAN...
DEKALB...AURORA...WHEATON...CHICAGO...OSWEGO...MORRIS...JOLIET...
KANKAKEE...WATSEKA...PAXTON...GARY...MOROCCO
848 PM CDT SAT SEP 22 2012

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT SUNDAY. 

* TEMPERATURE...LOW TO MID 30S EXPECTED AFTER MIDNIGHT...MAINLY
  FOR AREAS AWAY FROM LAKE MICHIGAN AND THE CITY OF CHICAGO.

* IMPACTS...SENSITIVE PLANTS MAY BE DAMAGED OR KILLED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

ILZ003-008-010-019-032-231000-
/O.CON.KLOT.FR.Y.0002.120923T0800Z-120923T1300Z/
WINNEBAGO-OGLE-LEE-LA SALLE-LIVINGSTON-
INCLUDING THE CITIES OF...ROCKFORD...OREGON...DIXON...OTTAWA...
PONTIAC
848 PM CDT SAT SEP 22 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
SUNDAY...

* TEMPERATURE...LOW TO MID 30S EXPECTED AFTER MIDNIGHT.

* IMPACTS...SENSITIVE PLANTS MAY BE DAMAGED OR KILLED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

RODRIGUEZ
785 
WWUS73 KLOT 230841
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
341 AM CDT SUN SEP 23 2012

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-010-231300-
/O.CON.KLOT.FR.Y.0002.000000T0000Z-120923T1300Z/
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DUPAGE-COOK-
LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-
LAKE IN-NEWTON-
INCLUDING THE CITIES OF...ROCKFORD...BELVIDERE...WOODSTOCK...
WAUKEGAN...OREGON...DIXON...DEKALB...AURORA...WHEATON...CHICAGO...
OTTAWA...OSWEGO...MORRIS...JOLIET...KANKAKEE...PONTIAC...
WATSEKA...PAXTON...GARY...MOROCCO
341 AM CDT SUN SEP 23 2012

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

* TEMPERATURE...LOW TO MID 30S EXPECTED EARLY THIS MORNING...MAINLY
  FOR AREAS AWAY FROM LAKE MICHIGAN AND THE CITY OF CHICAGO.

* IMPACTS...SENSITIVE PLANTS MAY BE DAMAGED OR KILLED IF LEFT 
  UNPROTECTED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

JEE
412 
WWUS73 KLOT 231248
NPWLOT

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHICAGO IL
748 AM CDT SUN SEP 23 2012


...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING...


ILZ003>006-008-010>014-019>023-032-033-039-INZ001-010-231400-
/O.EXP.KLOT.FR.Y.0002.000000T0000Z-120923T1300Z/
WINNEBAGO-BOONE-MCHENRY-LAKE IL-OGLE-LEE-DE KALB-KANE-DUPAGE-COOK-
LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-IROQUOIS-FORD-
LAKE IN-NEWTON-
INCLUDING THE CITIES OF...ROCKFORD...BELVIDERE...WOODSTOCK...
WAUKEGAN...OREGON...DIXON...DEKALB...AURORA...WHEATON...CHICAGO...
OTTAWA...OSWEGO...MORRIS...JOLIET...KANKAKEE...PONTIAC...
WATSEKA...PAXTON...GARY...MOROCCO
748 AM CDT SUN SEP 23 2012

...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING...

THE THREAT OF FROST HAS ENDED FOR THIS MORNING.

$$

KREIN

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this frost advisory went out at Sep 22, 4:30 PM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Sep 22, 4:30 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
430 PM CDT SAT SEP 22 2012

.DISCUSSION...
430 PM CDT

COOL AND DRY THE REST OF THE WEEKEND THEN MODERATING TEMPERATURES
FIRST PART OF THE WORK WEEK...REACHING A BIT ABOVE NORMALS BY TUE.
ANOTHER COLD FRONT MOVING S ACROSS THE LOCAL AREA LATER TUE AND
TUE NIGHT BRINGS ANOTHER CHANCE OF SHOWERS AND POSSIBLY SOME
THUNDERSTORMS...MAINLY FOR THE SOUTHERN 1/2 OF THE FA. THE THREAT
OF SHOWERS AND A FEW THUNDERSTORMS PERSISTS ACROSS THE SOUTHERN
PORTION OF THE LOCAL FORECAST AREA ON WED AS THE FRONTAL BOUNDARY
TEMPORARILY BECOMES STATIONARY JUST TO THE S. THE COLD FRONT PASSAGE
ALSO BRINGS A BIT OF A COOL DOWN DROPPING TEMPERATURES BACK TO A FEW
DEGREES BELOW NORMALS FOR WED AND THU...ESPECIALLY ACROSS THE N 1/2
OF THE FA.

TRS

&&

.CLIMATE...

RECORD LOW SEP 23
CHICAGO 29 1995
ROCKFORD 29 1974

EARLIEST FIRST FREEZE DATE
CHICAGO SEP 22 1995 /32F/
ROCKFORD SEP 13 1975 /32F/

AVERAGE FIRST FREEZE DATE
CHICAGO OCT 15
ROCKFORD OCT 7

TRS

&&

.AVIATION...

//ORD AND MDW CONCERNS...UPDATED 20Z...

* NONE

IZZI

//DISCUSSION...UPDATED 18Z...

VIGOROUS UPPER LEVEL DISTURBANCE WILL CONTINUE TO MOVE EAST OF THE
AREA WITH SCT V BKN STRATOCUMULUS DECK EXPECTED THIS AFTERNOON
INTO EARLY THIS EVENING WITH BASES GENERALLY NEAR/ABOVE FL030.
CLOUDINESS AND WINDS SHOULD DECREASE TONIGHT WITH NO AVIATION WX
CONCERNS EXPECTED TONIGHT THROUGH SUNDAY.

IZZI

//ORD AND MDW CONFIDENCE...UPDATED 20Z...

* HIGH CONFIDENCE IN ALL ELEMENTS.

IZZI

//OUTLOOK FOR ORD/MDW FOR 00Z MONDAY-12Z SATURDAY...UPDATED 12Z...

SUNDAY NIGHT AND MONDAY...VFR.

TUESDAY...CHC SHRA OTHERWISE VFR.

WEDNESDAY...VFR.

THURSDAY...SLIGHT CHC SHRA OTHERWISE VFR.

FRIDAY...CHC OF TSRA OTHERWISE VFR.

KJB/IZZI

&&

.MARINE...
230 PM CDT

WINDS OVER THE LAKE HAVE VEERED NWLY BEHIND THE COLD FRONT THAT
SWEPT DOWN THE LENGTH OF THE LAKE LAST NIGHT AND EARLY THIS
MORNING. WINDS STILL GRADUALLY INCREASING...THOUGH NOT QUITE AS
FAST AS PREVIOUSLY ANTICIPATED. FEEL THAT WINDS OVER THE SRN TIP
OF THE LAKE SHOULD HAVE NO PROBLEM REACHING SCA LEVELS...AND WILL
MAINTAIN THE GALE WARNING AS UPSTREAM WINDS OVER LAKE SUPERIOR
HAVE REACHED GALE FORCE...SO IT MAY BE THAT THE THE STRONG COLD
ADVECTION IS JUST TAKING A LITTLE MORE TIME TO GET TO NORTHERN
LAKE MICHIGAN. THERE WILL BE A CONTINUED CHANCE OF
WATERSPOUTS THROUGH TONIGHT AND TOMORROW...PARTICULARLY FOR THE
EASTERN PORTION OF THE LAKE AS THE COLD AIR OVERSPREADING THE
UNUSUALLY WARM WATERS KEEP THE LOWER LEVELS VERY UNSTABLE. WINDS
WILL REMAIN BRISK AND NWLY THOUGHT THE NIGHT...BUT BY TOMORROW...
WINDS SHOULD BEGIN TO DIMINISH AS HIGH PRESSURE BUILDS ACROSS
THE UPPER AND MIDDLE MISSISSIPPI VALLEY. THE HIGH WILL CONTINUE TO
SPREAD ACROSS THE OHIO VALLEY SUNDAY NIGHT AND MONDAY AS TROUGH OF
LOW PRESSURE DROPS SOUTH ACROSS THE UPPER MISSISSIPPI VALLEY AND
WESTERN GREAT LAKES REGION. WITH HIGH PRESSURE PARKED OVER THE
MID-ATLANTIC REGION...A STRONG SWLY GRADIENT WILL SET UP OVER THE
LAKE WITH THE POSSIBILITY OF ANOTHER BRIEF PERIOD OF GALES
POSSIBLE FOR THE FAR NORTHERN PORTIONS OF THE LAKE AGAIN ON
MONDAY.

KREIN

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...HIGH RIP CURRENT RISK...INZ001-INZ002 UNTIL 10 AM MONDAY.

LM...GALE WARNING...LMZ261-LMZ362-LMZ364-LMZ563 UNTIL 11 PM SATURDAY.

     SMALL CRAFT ADVISORY...NEARSHORE WINTHROP HARBOR TO GARY IN UNTIL
     MIDNIGHT MONDAY.

     SMALL CRAFT ADVISORY...NEARSHORE GARY TO MICHIGAN CITY IN UNTIL 10 AM MONDAY.

&&
Hazardous weather outlook, Sep 22, 4:54 PM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
454 PM CDT SAT SEP 22 2012

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
232200-
WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE-
DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON-
IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON-
454 PM CDT SAT SEP 22 2012 /554 PM EDT SAT SEP 22 2012/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS...
NORTHEAST ILLINOIS AND NORTHWEST INDIANA.

.DAY ONE...TONIGHT.

THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE NORTHWEST INDIANA
LAKE SHORE.

FROST IS LIKELY ALONG AND WEST OF A LINE FROM CRYSTAL LAKE TO
GIBSON CITY IN ILLINOIS LATE TONIGHT...WITH LOCALIZED TEMPERATURES
POSSIBLY FALLING TO AROUND THE FREEZING MARK.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A HIGH RISK OF RIP CURRENTS ALONG THE NORTHWEST INDIANA
LAKE SHORE THROUGH EARLY MONDAY.

FROST IS POSSIBLE ONCE AGAIN LATE SUNDAY NIGHT INTO EARLY MONDAY
MORNING ACROSS ALL OF NORTHERN ILLINOIS AND NORTHWEST
INDIANA...OUTSIDE OF THE CHICAGO METRO AREA. LOCALIZED
TEMPERATURES AROUND THE FREEZING MARK WILL ALSO ONCE AGAIN BE
POSSIBLE.

THERE IS A CHANCE OF THUNDERSTORMS ALONG AND SOUTH OF INTERSTATE
80 ON TUESDAY...AND ONCE AGAIN WEDNESDAY NIGHT THROUGH FRIDAY
ACROSS PORTIONS OF NORTHERN ILLINOIS AND NORTHWEST INDIANA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ740>745-232200-
WINTHROP HARBOR TO WILMETTE HARBOR-
WILMETTE HARBOR TO NORTHERLY ISLAND-
NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY-
GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY-
454 PM CDT SAT SEP 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE
WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

STRONG WINDS AND HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR
SMALL CRAFT FOR BOTH THE ILLINOIS AND INDIANA NEARSHORE WATERS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

STRONG WINDS AND HIGH WAVES WILL LEAD TO HAZARDOUS CONDITIONS FOR
SMALL CRAFT THROUGH SUNDAY NIGHT ALONG THE ILLINOIS NEARSHORE
WATERS...AND THROUGH MONDAY MORNING ALONG THE INDIANA NEARSHORE
WATERS.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-232200-
LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE
MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH
FOX ISLAND 5 NM OFFSHORE-
LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE
TO MID LAKE-
LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM
OFFSHORE TO MID LAKE-
LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO
MID LAKE-
LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID
LAKE-
LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO
MID LAKE-
454 PM CDT SAT SEP 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE
MICHIGAN.

.DAY ONE...TONIGHT.

THERE IS A CHANCE OF WATERSPOUTS ACROSS THE EASTERN HALF OF THE
LAKE.

GALE FORCE WINDS ARE EXPECTED ACROSS THE NORTHERN PORTION OF THE
LAKE THROUGH THIS EVENING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THERE IS A CHANCE OF WATERSPOUTS ACROSS THE EASTERN HALF OF THE
LAKE SUNDAY.

GALE FORCE WINDS ARE POSSIBLE MONDAY AND MONDAY NIGHT OVER THE
NORTHERN HALF OF THE LAKE.

&&

COMPLETE FORECAST INFORMATION IS AVAILABLE ON THE NWS CHICAGO
WEBPAGE: WEATHER.GOV/CHICAGO

RODRIGUEZ

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 10:26 AM CDTSpecial Marine WarningLOT4 hr

Nearby

Frost Advisories in Illinois, 2012Frost Advisories in Indiana, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.